# SDR TWRA96305

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND B-ZONE EVAC FLOOR STRIP BOTH SIDES AND R2 AND L2 EXIT SIGN IS INOP.  FOUND WIRES DISCONNECTED AT FWD PART OF AISLE.  RECONNECTED, OPS CHECKED GOOD PER MM 33-51-00.  (M)
